# SDR EIA2000316

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND FS 1038 R10 TO R13 FRAME WEB LIGHTENING HOLES CRACKED.  REPAIRED FRAME WEB AT FS 1038 R10 TO R13.  STOP DRILLED CRACKS, FABRICATED AND INSTALLED DOUBLER PER ECRA 944-53-089-2.  (M)
